# SDR AT0500048

- Difficulty date: December 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Engine: Rroyce BR700715A130
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Part serial: 1277
- Condition: Unserviceable
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE SERVICE CHECK FOUND TAIL CONE EMERGENCY ESCAPE SLIDE PRESSURE LOW. REMOVED AND REPLACED TAIL CONE EMERGENCY ESCAPE SLIDE ASSY.
